A note on the monogeneity of power maps

Gassert, T. Alden (2017) A note on the monogeneity of power maps. Albanian J. Math., 11 (1). pp. 3-12.

[img]
Preview
Text
2017-1.pdf

Download (335kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/267

Actions (login required)

View Item View Item